# SDR UPS00233803

- Difficulty date: September 27, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1000679
- Part serial: 27338
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, ON PREFLT EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT MODULE OVER COCKPIT ENTRY DOOR.  PERFORMED OPS TEST PER MM 33-50-01.
